# SDR SWAA2023032320172

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 7,581 hours, 3,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT CARGO DOOR SCUFF PLATE PER EA M-22-153-03683-INSP 1 (OPTION 1)<[01] REPLACED AFT SCUFF PLATE PER AMM53-11-02 AND EA M-22-153-03683-INSP1 (OPTION 1 )
